# SDR AALA202311200190

- Difficulty date: September 16, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 62,996 hours, 36,618 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 1849
- Condition: Inoperative
- Location: Zone 800 - Doors
- Part time: 62,996 hours, 36,618 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: LOW PRESSURE PASSENGER CREW DOOR 841 CYLINDER DOOR DAMPER AT FWD GALLEY AREA. REPLACED PASSENGER CREW DOOR 841 CYLINDER DOOR DAMPER AT FWD GALLEY AREA. **SUPPLIMENTAL REPORT FOR AALA202311160190: CORRECTING SECTION 5: PART NUMBER FROM FE240-005 TO FE240-004, PART SERIAL NUMBER FROM FR2719 TO 1849, PART TOTAL TIME FROM 42559 TO 62996, PART TOTAL CYCLES FROM 15252 TO 36618, PART TIME SINCE FROM 2568 TO 62996 **
